# SDR ABXA000290

- Difficulty date: May 17, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 58,858 hours, 60,133 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5912166226
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT SIDE VERTICAL STABILIZER CRACKED ABOVE TOP OF RUDDER, 4 INCHES LONG.  REPAIRED IAW DC9 SRM 55-01.
